Doctor insights on:
Carefully: Normally, I have patients lie on their left side and with their fingers push the suppository into their rectum and wait a few minutes before getting up. Ideally suppositories are taken at night because they are less likely to fall out when lying down. ...Read moreSee 1 more doctor answer
A suppository is a drug delivery system that is inserted into the rectum (rectal suppository), vagina (vaginal suppository) or urethra (urethral suppository), where it dissolves or melts. They are used to deliver both systemically-acting and locally-acting medications. The alternative term for delivery of medicine via such ...Read more
Virtually none.: Wouldn't worry. I'm assuming you mean vagina rather than mouth, or your aim is really off! ...Read more
Very foul smelling anal discharge after using suppository(Proctodan), is this leakage from the suppository? I inserted it in morning,it is now night.
Use as directed : According to the company website that medication is only approved for anal administration. It is safest to follow the directions as indicated. ...Read more
What are the side effects should a glycerin suppository be accidentally inserted in the wrong hole?
What if tylenol (acetaminophen) suppository 100mg wrongly inserted to the urethra or vagina of 6.5 months baby girl?
Poor baby & poor you: Obviously should not have happened, however baby will most likely be fine & recover completely. I would avoid that health care provider in future no matter how contraite s/he is. ...Read more
On side: The easiest position to put a suppository into a child is to have them lie on their side with their knees drawn up towards their chest. Touch the suppository to the rectum and apply steady pressure. The rectal muscle should relax, allowing the suppository to be inserted. Depending on the age of the child, you may need help holding. ...Read more
Been having formed BM soft but Difficulty in passing.
Tonight burned when inserting canassa suppository?
NOT ENOUGH INFORMATI: It is difficult to answer your question as we need more information.Apparantly you are under the care of a Gastroenterologist.If you continue feeling bunring and difficulty passing stools,you should consult your GI Specialist who knows your case These symptoms are not unusual in patients with Crohn's Disease ...Read moreSee 1 more doctor answer